Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 80, Number 2

All articles in this issue are freely accessible.

The linear difference-differential equation with linear coefficients
Barbara G. Yates.
Trans. Amer. Math. Soc. 80 (1955), 281-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0074689
Homotopy resolutions of semi-simplicial complexes
Alex Heller.
Trans. Amer. Math. Soc. 80 (1955), 299-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0075588
On Boolean algebras of projections and algebras of operators
William G. Bade.
Trans. Amer. Math. Soc. 80 (1955), 345-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073954
Finite subgroups of division rings
S. A. Amitsur.
Trans. Amer. Math. Soc. 80 (1955), 361-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0074393
Errata, volume 78; Errata, volume 79
Trans. Amer. Math. Soc. 80 (1955), 386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Pairs of matrices with property $L$. II
T. S. Motzkin and Olga Taussky.
Trans. Amer. Math. Soc. 80 (1955), 387-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086781
The characters of the finite general linear groups
J. A. Green.
Trans. Amer. Math. Soc. 80 (1955), 402-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072878
On Galois groups of local fields
Kenkichi Iwasawa.
Trans. Amer. Math. Soc. 80 (1955), 448-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0075239
Symmetric measures on Cartesian products
Edwin Hewitt and Leonard J. Savage.
Trans. Amer. Math. Soc. 80 (1955), 470-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0076206
Planar division neo-rings
D. R. Hughes.
Trans. Amer. Math. Soc. 80 (1955), 502-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073566
Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold
Bertram Kostant.
Trans. Amer. Math. Soc. 80 (1955), 528-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084825